# SDR SWIA200311787

- Difficulty date: February 14, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 2,169 hours, 1,743 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOP.  RELAMPED FORWARD EMERGENCY LIGHT BULB.  OPS CHECK GOOD.
